MAUDE Adverse Event Report: BAUSCH + LOMB, INC. ADAPTIVE FLUIDICS PREMIUM PACK; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB, INC. ADAPTIVE FLUIDICS PREMIUM PACK; UNIT, PHACOFRAGMENTATION
Model Number BL5115-1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abscess (1690); Endophthalmitis (1835); Eye Burn (2523)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been returned.Manufacturing and sterilization records were reviewed and found to be acceptable.The investigating is ongoing.
 
Event or Problem Description
The user facility in france reported that during the procedure the patient had a corneal burn, corneal healing defect, seidel and choroidal detachment due to hypotonia.Sutures were placed and the duration of surgery was increased by 0-15 minutes.During post-op, the patient presented with suspicion of endophthalmitis and was being cared for at a hospital.Corneal abscess caused by sutures at the site of the corneal burn also occurred.
 
Additional Manufacturer Narrative
The device is not available for evaluation.A review of the device history record found no nonconformities or anomalies related to this complaint.The lot history, risk analysis and /or directions for use review were considered acceptable, with the product performing within anticipated rates.Based on available information, the root cause could not be determined.No corrective action is required.The investigation is complete.

Brand Name
ADAPTIVE FLUIDICS PREMIUM PACK
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB, INC.
1400 n. goodman st.
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB, INC.
3365 tree court industrial blv
st. louis MO 63122
Manufacturer Contact
juli moore
3365 tree court industrial blv
saint louis, MO 63122
6362263220
MDR Report Key18489581
Report Number0001920664-2024-70013
Device Sequence Number7188822
Product Code HQC
UDI-Device Identifier00757770058839
UDI-Public(01)00757770058839(17)241101(10)X4324
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K063331
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/01/2024
Device Model NumberBL5115-1
Device Lot NumberX4324
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/10/2024
Supplement Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PA603953 SLEEVE
Patient SexUnknown